×

zbMATH — the first resource for mathematics

The Berry-Esseen theorem for strongly mixing Harris recurrent Markov chains. (English) Zbl 0476.60022

MSC:
60F05 Central limit and other weak theorems
60J10 Markov chains (discrete-time Markov processes on discrete state spaces)
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Bolthausen, E.: The Berry-Esseén theorem for functionals of discrete Markov chains. Z. Wahrscheinlichkeitstheorie verw. Geb. 54, 59-73 (1980) · Zbl 0431.60019
[2] Bolthausen, E.: On the central limit theorem for stationary random fields. To appear in ?Ann. Prob.? (1982) · Zbl 0496.60020
[3] Cogburn, R.: The central limit theorem for Markov processes. Proc. Sixth Berkeley Sympos. Math. Statist. Probab. 2, 485-512, Univ. Calif. Press (1970)
[4] Doob, J.L.: Stochastic processes. New York: Wiley 1953 · Zbl 0053.26802
[5] Ibragimov, I.A., Linnik, Yu.: Independent and stationary sequences of random variables. Groningen: Wolters-Noordhoff, 1971 · Zbl 0219.60027
[6] Lifshits, B.A.: On the central limit theorem for Markov chains. Theory Prob. Appl. 23, 279-295 (1978) · Zbl 0422.60052
[7] Maigret, N.: Théorème de limite centrale functionel pour une chaîne de Markov récurrente au sens de Harris et positive. Ann. Inst. H. Poincaré, Sect. B., 14, 425-440 (1978) · Zbl 0414.60040
[8] Negaev, S.V.: Some limit theorems for stationary Markov processes. Theory Probab. Appl. 2, 378-406 (1957)
[9] Nummelin, E.: A splitting technique for Harris recurrent Markov chains. Z. Wahrscheinlichkeitstheorie verw. Geb. 43, 309-318 (1978) · Zbl 0364.60104
[10] Pitman, J.: Occupation measures for Markov chains. Adv. in Appl. Probab. 9, 69-86 (1977) · Zbl 0389.60053
[11] Revuz, D.: Markov chains. Amsterdam: North Holland 1975 · Zbl 0332.60045
[12] Rosenblatt, M.: Markov processes. Berlin-Heidelberg-New York: Springer 1971 · Zbl 0236.60002
[13] Statulevicius, V.: Limit theorems for sums of random variables that form a Markov chain I?III. Math. Lit. 9, 345-361, 9, 635-672, 16, 161-169 (1969 and 1970)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.